I did get to check with my Neuro. He said everything I explained was typical, which I pretty much knew but still needed to hear it from the "horse's mouth". He said he would hate to have to take me off Copaxone as I am doing so well on it and it is helping. He had me take a couple days off of it. I started back last night and honestly was scared as could be. I did see where someone had talked about taking tylenol , so I did that as well. Maybe it helped. I am willing to try anything at this point in time to NOT have to change meds. I know last night my anxiety was through the roof. But everything went well. The normal sting I get - well, I shouldn't stay sting, because it more or less feels like a bullet! Anyone have any tricks for your thighs? And has anyone tried a "topical numbing cream"? I am wondering is it just the needle that is so painful or is it the medicine as well? ThanksView Thread
Have put in a call to Neuro, but wanted to ask anyways. I always get the "weird side effects of the meds. I have been on Copaxone for 1 1/2 months now. So fairly new at this, and this is my first med. Last Monday night when I injected I felt slightly nauseous. I figured it was just me. Nothing major. Then last night....oh gosh. I don't know if it is just the pain from the injections or what, or that "15 minute" reaction they talk about most people will get at some point in time. I iced my thigh and injected and surely felt that darn needle right away. A few minutes later I started with a shooting pain that would come and go this time part way up my stomach. Very strange. I started to feel a bit nauseated. Probably a bit panicked as well. Then warm all over, more nauseous, warm in the chest, my sons got me a wet wash cloth, turned on the fan (I had been cold before), were fanning me with little fans they made, I felt flushed and ready to vomit which thankfully I didnt. It finally eased, but I was very weak the entire time. I was trying to stay calm the entire time, but afterward was scared as could be. I watched the clock to make sure it wasn't lasting forever as my husband is out of town and was watching via webcam. sigh.
Has anyone had a similar experience? Any help would be greatly appreciated.